# SDR USAA2011112800024

- Difficulty date: November 20, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,762 hours, 38,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434301MC
- Part serial: BN0941MC
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, THE LEFT INBOARD AFT TRAILING EDGE FLAP UPPER SURFACE HAS AREA OF DISBOND 12.5 INCHES FROM INBOARD EDGE.  REPAIRED THE LEFT INBOARD AFT TRAILING EDGE FLAP UPPER SURFACE IAW B737 SRM 51-70-10.
